# SDR C2XA10TY009

- Difficulty date: January 11, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 15,350 hours, 11,869 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 21180100401
- Part serial: 02672
- Condition: Faulty
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

L/G AIR GROUND FAIL MSG, E1 & E2 TR DISAGREE.  REPLACED RT NLG ACTUATOR IAW EMB 145 AMM 32-33-03.  OPS CHECK GOOD.
